Sheaves associated to holomorphic first integrals
Annales de l'Institut Fourier, Volume 50 (2000) no. 3, p. 909-919

Let :LTS be a foliation on a complex, smooth and irreducible projective surface S, assume admits a holomorphic first integral f:S 1 . If h 0 (S,𝒪 S (-n𝒦 S ))>0 for some n1 we prove the inequality: (2n-1)(g-1)h 1 (S, -1 (-(n-1)K S ))+h 0 (S, )+1. If S is rational we prove that the direct image sheaves of the co-normal sheaf of under f are locally free; and give some information on the nature of their decomposition as direct sum of invertible sheaves.

Soit S une surface projective, lisse et irréductible, soit :LTS un feuilletage sur S avec une intégrale première holomorphe f:S 1 . Si h 0 (S,𝒪 S (-n𝒦 S ))>0 pour n1 nous démontrons l’inégalité (2n-1)(g-1)h 1 (S, -1 (-(n-1)K S ))+h 0 (S, )+1. Si S est rationnelle nous démontrons que les images directes du faisceau co-normal sous f sont localement libres et nous donnons des informations sur la nature de leur décomposition comme somme directe des faisceaux inversibles.

@article{AIF_2000__50_3_909_0,
     author = {Zamora, Alexis Garc\'\i a},
     title = {Sheaves associated to holomorphic first integrals},
     journal = {Annales de l'Institut Fourier},
     publisher = {Association des Annales de l'institut Fourier},
     volume = {50},
     number = {3},
     year = {2000},
     pages = {909-919},
     doi = {10.5802/aif.1778},
     zbl = {01478809},
     mrnumber = {2001g:32075},
     language = {en},
     url = {http://www.numdam.org/item/AIF_2000__50_3_909_0}
}
Zamora, Alexis García. Sheaves associated to holomorphic first integrals. Annales de l'Institut Fourier, Volume 50 (2000) no. 3, pp. 909-919. doi : 10.5802/aif.1778. http://www.numdam.org/item/AIF_2000__50_3_909_0/

[1] W. Barth, C. Peters, and A. Van De Ven, Compact Complex Surfaces, Springer Verlag, 1984. | MR 86c:32026 | Zbl 0718.14023

[2] M. Brunella, Feuilletages holomorphes sur les surfaces complexes compactes, Ann. scient. Ec. Norm. Sup., 30 (1997), 569-594. | Numdam | MR 98i:32051 | Zbl 0893.32019

[3] X. Gomez-Mont, and R. Vila, On Meromorphic Integrals of Holomorphic Foliations in Surfaces, Unpublished.

[4] P. Griffiths, and J. Harris, Principles of Algebraic Geometry, John Wiley & Sons, 1978. | MR 80b:14001 | Zbl 0408.14001

[5] G. Kempf, Algebraic Varieties, Cambridge University Press, 1993. | MR 94k:14001 | Zbl 0780.14001

[6] D. Mumford, Abelian Varieties, Oxford University Press, 1970. | MR 44 #219 | Zbl 0223.14022

[7] H. Poincaré, Sur l'intégration algébrique des équations différentielles du primer ordre, Rendiconti del Circolo Matematico di Palermo, 5 (1891), 161-191. | JFM 23.0319.01

[8] A. Seidennberg, Reduction of Singularities of the Differential Equation Ady - Bdx, Am. Journal of Math., (1968), 248-269. | Zbl 0159.33303

[9] A.G. Zamora, Foliations on Algebraic Surfaces having a Rational First Integral, Public. Mat de la Universitá Aut. de Barcelona, 41 (1997), 357-373. | MR 98m:32048 | Zbl 0910.32039